No photo of Ritva Hurri-Syrjänen
  • PL 68 (Pietari Kalmin katu 5)

    00014

    Finland

1988 …2019
If you made any changes in Pure these will be visible here soon.

Publications 1988 2019

2019

Embeddings into Orlicz Spaces for Functions from Unbounded Irregular Domains

Harjulehto, P. & Hurri-Syrjänen, R., 26 Sep 2019, In : Complex Analysis and Operator Theory. 13, 6, p. 2967–2992 26 p.

Research output: Contribution to journalArticleScientificpeer-review

Open Access
File

On the weighted fractional Poincare-type inequalities

Hurri-Syrjänen, R. & Lopez-Garcia, F., 25 Jul 2019, In : Colloquium Mathematicum. 157, 2, p. 213-230 18 p.

Research output: Contribution to journalArticleScientificpeer-review

2018

Pointwise estimates to the modified Riesz potential

Harjulehto, P. & Hurri-Syrjänen, R., Jul 2018, In : Manuscripta Mathematica. 156, 3-4, p. 521-543 23 p.

Research output: Contribution to journalArticleScientificpeer-review

Space quasiconformal mappings and Neumann eigenvalues in fractal type domains

Gol'dshtein, V., Hurri-Syrjänen, R. & Ukhlov, A., 1 Jun 2018, In : Georgian Mathematical Journal. 25, 2, p. 221-233 13 p.

Research output: Contribution to journalArticleScientificpeer-review

2017

Characterizations to the fractional Sobolev inequality

Hurri-Syrjänen, R. & Vähäkangas, A. V., Nov 2017, Complex Analysis and Dynamical Systems VII. Agranovsky, M. L., Ben-Artzi, M., Bénéteau, C., Karp, L., Khavinson, D., Reich, S., Shoikhet, D., Weinstein, G. & Zalcman, L. (eds.). Rhode Island, USA: American Mathematical Society, p. 145-154 10 p. (Contemporary Mathematics; vol. 699).

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

2015

An embedding into an Orlicz space for L^1_1-functions from irregular domains

Hurri-Syrjänen, R. & Harjulehto, P., Dec 2015, Complex Analysis and Dynamical Systems VI: PDE, Differential Geometry, Radon Transform. Agranovsky, M. L., Ben-Artzi, M. & Galloway, G. (eds.). Part 1 ed. Providence, R.I.: American Mathematical Society, Vol. 653. p. 177-189 (Contemporary Mathematics).

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Fractional Sobolev-Poincare and fractional Hardy inequalities in unbounded John domains

Hurri-Syrjänen, R. & Vähäkangas, A. V., May 2015, In : Mathematika. 61, 2, p. 385-401 17 p.

Research output: Contribution to journalArticleScientificpeer-review

Poincare inequalities in quasihyperbolic boundary condition domains

Hurri-Syrjänen, R., Marola, N. & Vähäkangas, A. V., Aug 2015, In : Manuscripta Mathematica. 148, 1-2, p. 99-118 20 p.

Research output: Contribution to journalArticleScientificpeer-review

2014

An embedding into an Orlicz space for irregular John domains

Harjulehto, P., Hurri-Syrjänen, R. & Kapulainen, J., 2014, In : Computational Methods and Function Theory. 14, 2-3, p. 257-277

Research output: Contribution to journalArticleScientificpeer-review

Aspects of local-to-global results

Hurri-Syrjänen, R., Marola, N. & Vähäkangas, A. V., 2014, In : Bulletin of the London Mathematical Society. 46, 5, p. 1032-1042

Research output: Contribution to journalArticleScientificpeer-review

Fractional Hardy-type inequalities in domains with uniformly fat complement

Edmunds, D. E., Hurri-Syrjänen, R. & Vähäkangas, A. V., 2014, In : Proceedings of the American Mathematical Society. 142, 3, p. 897-907 11 p., PII S 0002-9939(2013)11818-6.

Research output: Contribution to journalArticleScientificpeer-review

2013

Iterated log-scale Orlicz-Hardy inequalities

Buckley, S. M. & Hurri-Syrjänen, R., 2013, In : Annales Academiae Scientiarum Fennicae. Mathematica. 38, 2, p. 757-770 14 p.

Research output: Contribution to journalArticleScientificpeer-review

Open Access

On fractional Poincar, inequalities

Hurri-Syrjänen, R. & Vähäkangas, A. V., 2013, In : Journal d'Analyse Mathematique. 120, 1, p. 85-104 20 p.

Research output: Contribution to journalArticleScientificpeer-review

2012

On the (1,p)-Poincare inequality

Harjulehto, P., Hurri-Syrjänen, R. & Vähäkangas, A. V., 2012, In : Illinois Journal of Mathematics. 56, 3 , p. 905-930 26 p.

Research output: Contribution to journalArticleScientificpeer-review

Poincaré inequalities in quasihyperbolic boundary condition domains

Marola, N., Hurri-Syrjänen, R. & Vähäkangas, A., 2012

Research output: Book/ReportBookScientificpeer-review

2011

On the (1,p)-Poincare Inequality

Harjulehto, P., Hurri-Syrjänen, R. & Vähäkangas, A. V., 2011, Helsinki. 24 p. (Reports in Mathematics/Department of Mathematics and Statistics, University of Helsinki)

Research output: Book/ReportBookScientificpeer-review

The improved Hardy inequality

Edmunds, D. E. & Hurri-Syrjänen, R., 2011, In : Houston Journal of Mathematics. 37, 3, p. 929-937 9 p.

Research output: Contribution to journalArticleScientificpeer-review

2009

On Sobolev Spaces

Hurri-Syrjänen, R., 2009, Proceedings of the 3rd Nordic EWM Summer School for PhD Students in Mathematics. Ehrnvall-Hytönen, A-M. & Hollanti, C. (eds.). Turku Centre for Computer Science, Vol. 53. p. 89-118

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientific

2008

On a (q, p)-Poincare inequality

Harjulehto, P. & Hurri-Syrjänen, R., 2008, In : Journal of Mathematical Analysis and Applications. 337, 1, p. 61-68 8 p.

Research output: Contribution to journalArticleScientificpeer-review

2005

Weighted Hardy inequalities

Edmunds, D. E. & Hurri-Syrjänen, R., 2005, In : Journal of Mathematical Analysis and Applications. 310, 2, p. 424-435 12 p.

Research output: Contribution to journalArticleScientificpeer-review

2004

Rellich's theorem in irregular domains

Edmunds, D. E. & Hurri-Syrjänen, R., 2004, In : Houston Journal of Mathematics. 30, 2, p. 577-586 10 p.

Research output: Contribution to journalArticleScientificpeer-review

The Poincare inequality and reverse doubling weights

Hurri-Syrjänen, R., 2004, In : Canadian Mathematical Bulletin. 47, 2, p. 206-214 9 p.

Research output: Contribution to journalArticleScientificpeer-review

2003

Besov functions and vanishing exponential integrability

Adams, D. R. & Hurri-Syrjänen, R., 2003, In : Illinois Journal of Mathematics. 47, 4, p. 1137-1150 14 p.

Research output: Contribution to journalArticleScientificpeer-review

Capacity estimates

Adams, D. R. & Hurri-Syrjänen, R., 2003, In : Proceedings of the American Mathematical Society. 131, 4, p. 1159-1167 9 p.

Research output: Contribution to journalArticleScientificpeer-review

Open Access

Vanishing exponential integrability for functions whose gradients belong to L^n(log (e+L))^a

Adams, D. R. & Hurri-Syrjänen, R., 2003, In : Journal of Functional Analysis. 197, 1, p. 162-178 17 p.

Research output: Contribution to journalArticleScientificpeer-review

Open Access
2001

Necessary conditions for Poincare domains

Edmunds, D. E. & Hurri-Syrjänen, R., 2001, In : University of Jyvaskyla. Department of Mathematics and Statistics. Report. 2001, 83, p. 63-72 10 p.

Research output: Contribution to journalArticleScientificpeer-review

Sobolev inequalities of exponential type

Edmunds, D. E. & Hurri-Syrjänen, R., 2001, In : Israel Journal of Mathematics. 123, 1, p. 61-92 32 p.

Research output: Contribution to journalArticleScientificpeer-review

1998

A quasiconformal analogue of Brennan's conjecture

Hurri-Syrjänen, R. & Staples, S. G., 1998, In : Complex variables. 35, 1, p. 27-32 6 p.

Research output: Contribution to journalArticleScientificpeer-review

A weighted Poincare inequality with a doubling weight

Hurri-Syrjänen, R., 1998, In : Proceedings of the American Mathematical Society. 126, 2, p. 545-552 8 p.

Research output: Contribution to journalArticleScientificpeer-review

On Hardy-type inequalities

Edmunds, D. E. & Hurri-Syrjänen, R., 1998, In : Mathematische Nachrichten. 194, p. 23-33 11 p.

Research output: Contribution to journalArticleScientificpeer-review

1997

A survey of p-Poincare domains

Hurri-Syrjänen, R., 1997, Selected Topics in Mathematics: Proceedings of the First Nordic Summer School for Female PhD Students in Mathematics. Klisinska, A. & Persson, L-E. (eds.). p. 47-49

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Remarks on the Hardy inequality

Edmunds, D. E. & Hurri-Syrjänen, R., 1997, In : Journal of Inequalities and Applications. 1, 2, p. 125-137 13 p.

Research output: Contribution to journalArticleScientificpeer-review

1996

A generalization of an inequality of Bhattacharya and Leonetti

Hurri-Syrjänen, R., 1996, In : Canadian Mathematical Bulletin. 1996, 39, p. 438-447 10 p.

Research output: Contribution to journalArticleScientificpeer-review

Quasiconformal maps and Poincare domains

Hurri-Syrjänen, R. & Staples, S. G., 1996, In : The Rocky Mountain journal of mathematics. 26, 4, p. 1395-1423 29 p.

Research output: Contribution to journalArticleScientificpeer-review

Open Access
1995

Weighted Poincare inequalities and Minkowski content

Edmunds, D. E. & Hurri-Syrjänen, R., 1995, In : Proceedings of the Royal Society of Edinburgh. Section A, Mathematics. 125, 4, p. 817-825 9 p.

Research output: Contribution to journalArticleScientificpeer-review

1994

An improved Poincaré inequality

Hurri-Syrjänen, R., 1994, In : Proceedings of the American Mathematical Society. 120, 1, p. 213-222 10 p.

Research output: Contribution to journalArticleScientificpeer-review

1993

The John-Nirenberg inequality and a Sobolev inequality in general domains

Hurri-Syrjänen, R., 1993, In : Journal of Mathematical Analysis and Applications. 175, 2, p. 579-587 9 p.

Research output: Contribution to journalArticleScientificpeer-review

1992

Unbounded Poincare domains

Hurri-Syrjänen, R., 1992, In : Annales Academiae Scientiarum Fennicae. Series A 1, Mathematica. 17, p. 409-423

Research output: Contribution to journalArticleScientificpeer-review

1990

The weighted Poincare inequality

Hurri, R., 1990, In : Mathematica Scandinavica. 1990, 67, p. 145-160 16 p.

Research output: Contribution to journalArticleScientificpeer-review

1988

Poincare domains in R^n

Hurri, R., 1988, In : Annales Academiae Scientiarum Fennicae. Mathematica Dissertationes. 1988, 71, p. 1-42 42 p.

Research output: Contribution to journalArticleScientificpeer-review